| Model Number |
554-3003-001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/31/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported bleeding and an infection following a procedure with the tx system in a webinar presentation.The complication occurred around the operative site in the foot of the patient.There was also a report of recurrent calcification in the tendon above the heel six months after treatment.The procedure was performed by a different physician than the one who presented the webinar.